# SDR SWAA2013093020569

- Difficulty date: September 17, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR BEAM ''T'' CAP CRACKED AT BS 312 RBL 20.  REPAIRED ANGLES IAW SRM.
